Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

I am suffering from psorasis arthritis

I am suffering from psorasis and from the last 3 months and now i have developed pain in the left ankle. it is psoratic arthritis. i have been put on methotrexate. the skin part of the disease is under control but the leg pain is still there the docs are reducing the methotrexate dose and are telling to withdraw.my ankle pain is still like that only. will the withdraw of methotrexate will not worsen the leg pain ?
Asked On : Wed, 23 Sep 2009
Answers:  5 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  User's Response
I am sorry to say that psoriasis does not have any permanent treatment. even my father has this problem of psoriasis, he has skin lesion also. he is addicted to steroidal creams now. and some time pain and swelling of the joints. he take some painkillers to reduce the pain.
Answered: Mon, 12 Oct 2009
General & Family Physician Dr. Syed Anwar Nadeem's  Response
Dear Athena

Take a cup pf green tea without sugar before breakfast

GOD bless you
Answered: Sun, 15 May 2011
I find this answer helpful
General & Family Physician Dr. Syed Anwar Nadeem's  Response
Dear Athena

Take a cup pf green tea without sugar before breakfast

GOD bless you
Answered: Sun, 15 May 2011
I find this answer helpful
  User's Response
Psoriasis, i read that it will affect the skin where there will be shining, thick skin. How can it cause bone disease. Is it possible that it also causes disease in bones, i never heard this, can any one please explain
Answered: Tue, 13 Oct 2009
  Anonymous's Response

No, I believe that methotrexate should not be taken for an extended period of time. So just follow doctor's advice and withdraw.

Answered: Wed, 23 Sep 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor